Discussions By Condition: I cannot get a diagnosis.

Please help... Light headed, stomach problems ...

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • February 7, 2011
  • 02:59 PM

I am now reaching out as my situation is really killing me...

About a year ago while in Asia I started to feel light headed (not dizzy) and at same time a bit weaker - as if I were to faint. It doesn't happen all the time, it's completely random. Some times I'll have it few times a day or for most of the day, could be short or long episodes, then i won't have it for few days. Recently it's been happening more often.

First I thought it was dehydration/heat stroke but turned out that it was not the case.

After number of blood tests, MRI test which showed asymmetry in the vertebral arteries which I was told I probably was born with and should have nothing to do with my light headed feeling and finally endoscopy where I found out that I had acute inflammation of the whole stomach. The doctor told me that it could cause the light headed issue and put me on Nexium and other medication for Helicobacter pylori.

I was on the medication for about 6 weeks, at end of it the symptoms did not improve. I returned to Canada and tried to get more help... more test have been done - EEG, Transcranial doppler, holter monitor, echocardioram, blood work ( and all was good... at end of it all we did another endoscopy which now showed duodenal ulcer. Test for Helicobacter pylori was Negative. Doctor thinks that if I had it, it would have been killed by the medication the previous doctor gave me.

Back on Nexium I went, this time for number of months... I returned back to Asia and had another Endoscopy done which now showed improvement and no ulcer... The report said inflammation of the duodenum.

That was about 5 weeks ago... but I am still light headed... Doctor gave me more Nexium as well as told me to take Zantec at night plus Sucrafate to protect the stomach... I did that for 4 weeks hoping that things would improve but still nothing :( I finished my Nexium dosage and I think my stomach is now even worse as anything I eat causes immediate pain as soon as it enters my stomach.

I do not smoke, I eat fairly healthy, and did not drink much alcohol. Actually for the past few weeks I've been mostly on rice, chicken, fish and water... No coffee, almost no tea, no soft drinks and no alcohol for very long time... My appetite is good and I can eat almost non stop, I also gained some weight... Enough for me to notice it on waste line :(

I have no idea what caused this issue in the first place, I should mention that while in Asia I did eat snake heart and drank snake blood with alcohol few days before all this started - I really do not think this is the cause of it as my friend did the same and has no problems. (Don't ask me what made me do such thing...)

My blood work has been fine, I noticed something on the inside of my mouth a while back and one of the doctor's told me that it's probably because of lack of vitamins due to the Nexium/Zantac. Just in case I got tested for STDs and none have been found... One thing I did notice is that my body temperature seems to be a bit lower - from what I remember I used to always have 36.6 but now it's been for most of the time at about 35.6 - 36.5.

I am heading back to the doctor tomorrow and really have no idea where to go with all of this next :(

I am in my mid 30s, 6'3 and 195lb. Been healthy for most of my life, fairly active... I did have my T2 and T4 clamped few years back (ETS-C) as it was suggested by an idiot doctor of my for sweaty palms which caused side effects such as compensatory sweating and Gustatory Sweating. However I had those long time before and do not think they are related...

Any suggestions?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?